# SDR CALA2024112601290

- Difficulty date: November 23, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N17229
- Make and model: Boeing 737824
- Aircraft serial: 28793FAL
- Aircraft time: 77,791 hours, 28,721 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Part number: 158000291
- Part serial: 0160
- Condition: Faulted
- Location: Zone 900
- Part time: 18,248 hours, 3,942 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG VINEGAR SMELL IN FWD AND AFT GALLEY AND LAVS FOUND TOILET ASSEMBLY LEAKING LAV A UPDATE FOR.ROTABLE PARTS CHANGE TAG. PARTS USED: 29-3832-9-0015,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1371020  SN OFF 0160 .TOILET, VACUUM,  OFF 29-3832-9-0015 0160 ON 29-3832-9-0015 3253 FOUND CRACKED TOILET, LEAKING FROM BOTTOM. REMOVED AND REPLACED LAV A TOILET PER AMM 38-32-01, OPS CHECK GOOD.
